# SDR 2001UALA01929

- Difficulty date: September 2, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 9,658 hours, 3,540 cycles
- Engine: Iae V2522A5
- Engine time: 9,568 hours, 3,540 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6A5002
- Condition: Cracked
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

UNSCHEDULED LANDING DUE TO A FUEL LEAK.  NR 1 ENGINE SHUTDOWN.  *S/D*  AFTER IN FLIGHT SHUTDOWN, THE FUEL TUBE WAS FOUND BROKEN.  MAJOR CONTRIBUTOR  FOR TUBE FAILURE CONSIDERED TO BE IMPROPER CLAMP CONFIGURATION.  CLAMP WAS FOUND TO BE APPROXIMATELY 2 SIZES TOO LARGE.
